教授

酒全森

  • 职称(Positional titles):

  • 教授

  • 所在部门(Department):

  • 分析教研室

  • 研究方向(Research direction):

  • 偏微分方程

  • 办公室(Office):

  • 教二楼 526

  • E-mail :

  • jiuqs AT cnu.edu.cn

  • 个人主页(Personal home page):

个人简介 论文出版物 教学经历 科研项目及会议

酒全森,首都师范大学数学科学学院教授,博士生导师。从事非线性偏微分方程以及流体方程的数学理论研究,在CMP 、ARMA、JFA、SIAM JMA等国内外权威核心(SCI)期刊上发表论文80余篇。于2003年获北京市科技新星项目,2013年获北京市“长城学者”人才项目。先后到香港中文大学、美国普林斯顿大学、美国Oklahoma州立大学、巴西Unicamp大学、法国萨瓦大学(Savoie University)等学术访问。曾主持国家自然科学基金4项,参加国家自然科学基金重点项目2项,目前参加国家自然科学基金重点项目1项。


1. On A Nonhomogeneous Bugers’ Equation, Sciences in China, 44 (8), 984-993, 2001. (with Xiaqi Ding, Cheng He)
2. Some regularity Criteria on Suitable Weak Solutions of 3-D Incompressible Axisymmetric Navier-Stokes Equations, Lectures on Partial Differential Equations: Proceedings in honor of L. Nirenberg’s 75th Birthday, International Press, 119-139, 2003. (with Zhouping Xin)
3. Existence and Multiplicity Results for Dirichlet Problems with p-Laplacian, J. Math. Anal. Appl., 281(2003), 587-601. (with Jiabao Su)
4. Remarks on the regularity to 3-D Ideal Magnetohydrodynamics Equations, Acta Math. Sinica, 20(4) 695-708, 2004. (with Cheng He)
5. Viscous Approximations and Decay Rate of Maximal Vorticity Function for 3-D Axisymmetric Euler Equations, Acta Math. Sinica, 20(3), 385-404, 2004. (with Zhouping Xin)
6. On Strong Convergence to 3-D Axisymmetric Vortex Sheets, J. Diff. Eqns.,223, 33-50,2006. (with Zhouping Xin)
7. Mathematical Results Related to A Two-Dimensional Magneto-hydrodynamic Equations, Acta Math. Scientia, 26B(4), 744-756, 2006. (with Dongjuan Niu)
8. On the Strong Convergence to 3D Steady Vortex Sheets, J. Diff. Eqns., 239, 448-470, 2007. (with Zhouping Xin)
9. Weak and Strong Solutions for the Stokes Approximation of Non-homogeneous Incompressible Navier-Stokes Equations, Acta Math. Appl. Sinica, 23(4), 1-14, 2007.(with Xiaojing Cai, Chunyan Xue)
10. Navier-Stokes Approximations to 2D Vortex Sheets in Half Plane, Methods and Applications of Analysis,14(3), 263-272, 2007.(with Dongjuan Niu, Zhouping Xin)
11. Spherically Symmetric Isentropic Compressible Flows with Density-Dependent Viscosity Coefficients, SIAM J. Math. Anal.,39(5), 1402-1427, 2008. (with Zhenhua Guo, Zhouping Xin)
12. Vanishing Viscous Limits for the 2D Lake Equations with Navier Boundary Conditions, J. Math. Anal. Appl., 338, 1070-1080, 2008. (with Dongjuan Niu)
13. Weak and Strong Solutions for the Incompressible Navier-Stokes Equations with Damping Term, J. Math. Anal. Appl.,343,799-809,2008. (with Xiaojing Cai)
14. The Cauchy Problem for 1D Compressible Flows with Density-Dependent Viscosity Coefficients, Kinetic and Related Models, 1(2), 313-330,2008. (with Zhouping Xin)
15. Smooth Approximations and Exact Solutions of the 3D Steady Axisymmetric Euler Equations, Comm. Math. Phys.,287, 323-349, 2009. (with Zhouping Xin)
16. Energy Equality and Uniqueness of Weak Solutions to MHD Equations in $L^{\infty}(0,T;L^{n}(\Omega))$, Acta Math Sinica., 25(5), 803-814, 2009. (with Yan Yong)
17. A Remark on Free Boundary Problem of 1-D Compressible Navier-Stokes Equations with Density-Dependent Viscosity, Math. Methods Appl. Sci.,33, 103-116,2010. (with Cahngsheng Dou)
18. Stability of Rarefaction Wave to the 1D Compressible Navier-Stokes Equations with Density-dependent Viscosity, Comm. Partial Diff. Eqns.,36(4),602-634, 2011. (with Yi Wang, Zhouping Xin)
19. Vanishing viscosity limits for the degenerate lake equations with Navier boundary conditions, Nonlinearity,25 (2012) 641-655. (with Dongjuan Niu, Jiahong Wu) 20. Inviscid Limit for Vortex Patches in A Bounded Domain, Appl. Math. Letter, 25 (2012), 1367-1372. (with Yun Wang)
21. Global well-posedness of the compressible Euler with damping in Besov spaces, Math. Methods Appl. Sci.,35(2012), 1570-1586. (with Xiaoxin Zheng)
22. Jiu Quansen,Wang Yi,Xin Zhouping, Vaccum Behaviors around the rarefaction waves to the 1D compressible Navier-Stokes equations with density-dependent viscosity, SIAM J. Math. Anal., 45(5)(2013), 3194-3228. (with Yi Wang, Zhouping Xin)
23. Global well-posedness of the Cauchy problem of two-dimensional compressible Navier-Stokes equations in weighted spaces, J. Diff. Eqns., 255(3)(2013),351-404. (with Yi Wang, Zhouping Xin)
24. On One-dimensional Compressible Navier-Stokes Equations with Degenerate Viscosity and Constant State at Far fields, J. Math. Phys. 54 (2013), no. 7, 071504, 22 pp(with Changsheng Dou)
25. Remarks on partial regularity for suitable weak solutions of the incompressible Magnetohydrodynamics equations, J. Math. Anal. Appl. 409 (2014), no. 2, 1052–1065.(with Yanqing Wang)
26. A Remark On Global Regularity of 2D Generalized Magnetohydrodynamic Equations, J. Math. Anal. Appl. 412 (2014), no. 1, 478–484. (with Jiefeng Zhao)
27. Remark on Stability of Rarefaction Waves to the One-dimensional Compressible Navier-Stokes Equations with Density-Dependent Viscosity Coefficients, Math. Methods Appl. Sci. 37(1) (2014),32-47. (with Changsheng Dou)
28. Global regularity for modified critical dissipative quasi-geostrophic equations. Acta Math. Sci. Ser. B Engl. Ed. 34 (2014), no. 6, 1741–1748. (with Wanrong Yang)
29. Global Regularity of 2D Generalized MHD Equations with Magnetic Diffusion, Z. Angew. Math. Phys. 66(2015), 677-687. (with Jiefeng Zhao)
30. Global well-posedness of 2D compressible Navier-Stokes equations with large data and vacuum, J. Math. Fluid Mech. 16(2014), no. 3, 483-521. (with Yi Wang, Zhouping Xin)
31. Global classical solution of the Cauchy problem to 1D compressible Navier-Stokes equations with large initial data, J. Diff. Eqns., 257 (2) (2014), 311-350. (with Mingjie Li, Yulin Ye)
32. Local well-posedness to the Cauchy problem of the 3-D compressible Navier-Stokes equations with density-dependent viscosity, Acta Math. Sci. Ser. B Engl. Ed. 34 (2014), no. 3, 851–871. (with Changsheng Dou, Yulin Ye)
33. Global well-posedness for a class of 2D Boussinesq systems with fractional dissipation. J. Differential Equations 257 (2014),no. 11, 4188–4213. (with Jiahong Wu, Wanrong Yang)
34. The 2D incompressible Boussinesq equations with general critical dissipation, SIAM J. Math. Anal. 46 (2014), no. 5, 3426–3454. (with Changxing Miao, Jiahong Wu, Zhifei Zhang)
35. On possible time singular points and eventual regularity of weak solutions to the fractional Navier-Stokes equations, Dynamics of PDE, 11(4), 321-343, 2014. (with Yanqing Wang)
36. Viscous approximation and weak solutions of the 3D axisymmetric Euler equations, Math. Methods Appl. Sci., 38(3), 548-558, 2015. (with Jiahong Wu, Wanrong Yang)
37. Global regularity for the 3D axisymmetric MHD Equations with horizontal dissipation and vertical magnetic diffusion, Discrete and Continuous Dynamical Systems,35(1), 2015, 301-322. (with Jitao Liu)
38. Eventual Regularity of the Two-dimensional Boussinesq Equations with Supercitical Dissipation, J. Nonlinear Sci. 25(2015), no. 1, 37-58. (with Jiahong Wu, Wanrong Yang)
39. Remarks on Blow-up of Smooth Solutions to the Compressible Fluid with Constant and Degenerate Viscosities, J. Differential Equations 259 (2015), no. 7, 2981–3003. (with Yuexun Wang, Zhouping Xin)
40. Decay of solutions to the three-dimensional generalized Navier-Stokes equations. Asymptotic Analysis 94 (2015), no. 1-2, 105–124. (with Huan Yu)
41. The 2D magnetohydrodynamic equations with magnetic diffusion, Nonlinearity 28 (2015), 3935-3955. (with Dongjuan Niu, Jiahong Wu, Xiaojing Xu, Huan Yu)
42. Global-wellposedness of 2D Boussinesq equations with mixed partial temperature-dependent viscosity and thermal diffusivity. Nonlinear Anal. 132 (2016), 227–239. (with Jitao Liu)
43. Global well-posedness for 3D generalized Navier-Stokes-Boussinesq equations. Acta Math. Appl. Sin. Engl. Ser. 32 (2016), no. 1, 1–16. (with Huan Yu)
44. Partial regularity of the suitable weak solutions to the multi-dimensional incompressible Boussinesq equations. J. Dynam. Differential Equations 28 (2016), no. 2, 567–591. (with Yanqing, Gang Wu)
45. Global existence of weak solutions to the three-dimensional Euler equations with helical symmetry. J. Differential Equations 262 (2017), no. 10, 5179–5205. (with Jun Li, Dongjuan Niu)
46. Well-posedness of the limiting equation of a noisy consensus model in opinion dynamics. J. Differential Equations 263 (2017), no. 1, 365–397. (with Benard Chazelle, Qianxiao Li, Chu Wang)
47. Global well-posedness for axisymmetric MHD system with only vertical viscosity. J. Differential Equations 263 (2017), no. 5, 2954–2990. (with Huan Yu, Xiaoxin Zheng)
48. On the initial- and boundary-value problem for 2D micropolar equations with only angular velocity dissipation. Z. Angew. Math. Phys. 68 (2017), no. 5, Art. 107, 24 pp. (with Jitao Liu, Jiahong Wu, Huan Yu)
49. The limit of vanishing viscosity for the incompressible 3D Navier-Stokes equations with helical symmetry. Phys. D 376/377 (2018), 238–246. (with Milton C. Lopes Filho, Dongjuan Niu, Helena J. Nussenzveig Lopes )
50. Global classical solution to two-dimensional compressible Navier-Stokes equations with large data in $R^2$.Phys. D 376/377 (2018), 180–194. (with Yi Wang, Zhouping Xin)
51. Regularity criteria to the axisymmetric incompressible magneto-hydrodynamics equations. Dyn. Partial Differ. Equ. 15 (2018), no. 2, 109–126. (with Jitao Liu)
52. Uniqueness of the global weak solutions to 2D compressible primitive equations. J. Math. Anal. Appl. 461 (2018), no. 2, 1653–1671. (with Mingjie Li, Fengchao Wang)
53. Axisymmetric 3DEuler-α equations without swirl: existence, uniqueness, and radon measure valued solutions. Pure Appl. Funct. Anal. 4 (2019), no. 3, 573–588. (with Dongjuan Niu, Edriss S. Titi, Zhouping Xin)
54.The 3D incompressible Navier-Stokes equations with partial hyperdissipation. Math. Nachr. 292 (2019), no. 8, 1823–1836. (with Jiahong Wu, Wanrong Yang)
55. An extension of Riesz transform. Nonlinear Anal. Real World Appl. 49 (2019), 405–417. (with Huan Yu)
56. On Wolf's regularity criterion of suitable weak solutions to the Navier-Stokes equations. J. Math. Fluid Mech. 21 (2019), no. 2, Art. 22, 16 pp. (with Yanqing Wang, Daoguo Zhou)
57.Remarks on well-posedness of the generalized surface quasi-geostrophic equation. Arch. Ration. Mech. Anal. 232 (2019), no. 1, 265–301. (with Huan Yu, Xiaoxin Zheng)
58.The 3D incompressible magnetohydrodynamic equations with fractional partial dissipation. J. Differential Equations 266(2019), no. 1, 630–652. (with Jiahong Wu, Wanrong Yang)
59. Unique weak solutions of the non-resistive magnetohydrodynamic equations with fractional dissipation. Commun. Math. Sci. 18 (2020), no. 4, 987–1022. (with Xiaoxiao Su, Jiahong Wu, Huan Yu)
60. Local existence and uniqueness of strong solutions to the two dimensional nonhomogeneous incompressible primitive equations. Acta Math. Sci. Ser. B (Engl. Ed.) 40 (2020), no. 5, 1316–1334. (with Fengchao Wang)
61. Global existence of weak solutions to 3D compressible primitive equations with degenerate viscosity. J. Math. Phys. 61 (2020), no. 2, 021507, 33 pp. (with Changsheng Dou, Fengchao Wang)
62. An extension of Calderón-Zygmund type singular integral. J. Funct. Anal. 280 (2021), no. 5, Paper No. 108887, 22 pp. (with Dongsheng Li, Huan Yu)
63. Global existence of weak solutions to the incompressible axisymmetric Euler equations without swirl. J. Nonlinear Sci. 31 (2021), no. 2, Paper No. 36, 24 pp. (with Jitao Liu, Dongjuan Niu)
64. Global well-posedness of strong solutions to the 2D nonhomogeneous incompressible primitive equations with vacuum. J. Differential Equations 286 (2021), 624–644. (with Fengchao Wang, Xiaojing Xu)
65. Blow up criterion for the 2D full compressible Navier-Stokes equations involving temperature in critical spaces. J. Math. Phys. 62 (2021), no. 5, Paper No. 051503, 13 pp. (with Jie Fan, Yanqing Wang, Yuelong Xiao)
66. Refined blow-up criteria for the full compressible Navier-Stokes equations involving temperature. J. Evol. Equ. 21 (2021), no. 2, 1895–1916. (withYanqing Wang, Yulin Ye)


近5年本科教学情况:
2015-2016秋季:主讲《数学分析1》,实验班,专业必修课,64课时;
主讲《数学分析1》习题课,实验班,专业必修课,32课时;
2015-2016春季:主讲《数学分析2》,实验班,专业必修课,64课时;
主讲《数学分析2》习题课,实验班,专业必修课,32课时;
2016-2017秋季:主讲《数学物理方程》,专业选修课,64课时;
2017-2018秋季:主讲《数学物理方程》,专业选修课,64课时;
2017-2018春季:主讲《常微分方程》,专业必修课,64课时;
2018-2019秋季:主讲《数学分析1》,实验班,专业必修课,64课时;
主讲《数学分析1》习题课,实验班,专业必修课,32课时;
2018-2019春季:主讲《数学分析2》,实验班,专业必修课,64课时;
主讲《数学分析2》习题课,实验班,专业必修课,32课时;
2019-2020秋季:主讲《数学分析3》,实验班,专业必修课,64课时;
主讲《数学分析3》习题课,实验班,专业必修课,32课时;
2019-2020春季:主讲《数学分析4》,专业选修课,64课时。


1. 2020.01.01-2024.12.3:国家自然科学基金重点项目,多尺度流体方程及其耦合模型的数学理论,No.11931010, 参加
2. 2017.1-2020.12:主持国家自然科学基金面上项目,有关Navier-Stokes方程和MHD方程定性理论的研究,No.11671273
3. 2013.1-2017.12: 国家自然科学基金重点项目, 多物理过程耦合的流体动力学方程, No. 11231006,参加
4. 2013.1-2014.12: 海外及港澳学者合作基金,两类流体方程解的整体正则性,No. 11228102
5. 2012.1-2015.12:主持国家自然科学基金面上项目,Navier-Stokes方程解的适定性和粘性消失问题,No. 11171229
6. 2009.1-2011.12:主持国家自然科学基金面上项目,流体动力学中若干数学理论研究,No.10871133